# SDR DALA1028929852

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 78,844 hours, 79,702 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO A NORMAL SAFE LANDING BACK AT ATL DUE TO A BURNING SMELL IN THE CABIN. CABIN CREW VERIFIED THAT NO SMOKE WAS VISIBLE IN THE CABIN AND NO SMOKE DETECTORS WERE SOUNDING, BUT A STRONG NOXIOUS ODOR ("GARBAGE OR ELECTRICAL") PERSISTED.  NO MENTION OF ANY SYSTEMS BEING SECURED.  MAINTENANCE COMPLETED A BORESCOPE INSPECTION AND NO DAMAGE WAS REVEALED.  DUCT BURNOUT WAS ACCOMPLISHED, COALESCER BAGS WERE REPLACED, AND THE AIRCRAFT RETURNED TO SERVICE.
